Stability Criteria for Impulsive Kolmogorov-Type Systems of Nonautonomous Differential Equations

Shair Ahmad, Ivanka Stamova

Rend. Istit. Mat. Univ. Trieste 44 (2012), 19–32. 34D20 (34A37 92D25)

“In this paper we consider a class of impulsive Kolmogorov-type systems. The problems of uniform stability and uniform asymptotic stability of the solutions are studied. We establish stability criteria by employing piecewise continuous Lyapunov functions. Examples are given to demonstrate the effectiveness of the obtained results. We show, also, that the role of impulses in changing the behavior of impulsive models is very important.”

Shair Ahmad

Professor (retired)
(210) 458-4758

FLN 4.01.25

View Bio